# SDR CA070509003

- Difficulty date: May 4, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 7,250 hours
- Engine: Garrtt TFE73121C
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Signal Cond Unit
- Part number: 360930001
- Part serial: 0304
- Condition: Malfunctioned
- Location: Fuel Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, ON THE WAY BACK TO BASE THE CREW NOTICED THE RT FUEL GAUGE WAS INTERMITTENT AND NOT WORKING MOST OF THE TIME.  THE DEFECTIVE PART WAS JUST REPLACED 7 HOURS PRIOR WITH THE SAME ISSUE.  ANOTHER SIGNAL CONDITIONER HAS BEEN INSTALLED AND CALIBRATED.  THERE HAS BEEN NO FAULTS SINCE THE REPLACEMENT. (TC NR 20070509003)
